Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

165 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Does Seraquel and Vicadon react adversely?

Answered by
Dr.
Dr. Vaibhav Gandhi

Orthopaedic Surgeon

Practicing since :1998

Answered : 5165 Questions

default
Posted on Mon, 25 Aug 2014 in Bones, Muscles and Joints
Question: My 87 yr old mother has fallen and broken her upper arm. she is not in a cast, just a sling. she has pain and her orthopedist prescribed vicadon which is helping. but she also takes seraquel at night for sleeping. i have been with her and given her her meds and have noticed that after the seraquel she has terrible pulling in her legs and can't get comfortable. i gave her the vicadon but not the seraquel one night and then the next night, she did not have the discomfort of her legs pulling, but could only sleep an hour or two. i was wondering if the interaction between the seraquel and the vicadon was causing the pulling sensation in the legs.
doctor
Answered by Dr. Vaibhav Gandhi 37 minutes later
Brief Answer:
There is no interaction of seraquel and the vicado

Detailed Answer:
Hello,

I have studied your case.

There is no interaction of seraquel and the vicadon.

This can be side effect due to serquel.

But since both are acting through central nervous system there can be excessive sedation.
You can continue combination consulting your treating doctor.

Hope this answers your query. If you have additional questions or follow up queries then please do not hesitate in writing to us. I will be happy to answer your queries.

Wishing you good health.

Take care

Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Medical Topics

Recent questions on  Central nervous system

doctor1 MD

My husband has been diagnosed with epilepsy , frontal lobe seizures - abscence seizures and has been having major bouts of dizziness, vertigo and has a continual buzzing noise in his head. Medication has not helped him with these symptoms and I wondered if there is anything we can do to help him deal with these issues.

doctor1 MD

I am a 34 year old female, with episodes of chronic migraine headaches which present themselves with an onset of what seems to be an epileptic seizure in my abdominals. The stomach involuntarily contracts for a period of 30 to 45 seconds, subsides for a few minutes, and then occurs again until vomiting results. The following day or two I have symptoms of a migraine headaches, vomiting for 12 ro 24 hours, followed by nausea, sensitivity to light and sound, and in one instance I had an episode where I could not speak or write. My doctor thinks I have abnormal migraines, however, the symptoms occur three days prior to my menses- and when I am under a great deal of stress. I have been experiencing these abdominal migraines or abdominal epileptic seizures- which ever they are called- for a period of 23 years approximately every cycle. They get worse if I eat dairy, yellow cheese, meat, wheat, sugar, onions, and too much chocolate, or smell chemicals, diesel fuel, or bleach. I have received an endoscopy which came back normal, I was tested for Celiacs disease, and that came back normal. I feel frustrated because I cannot get a definitive answer about this condition. I just want an answer about this condition which with my current insurance, I cannot get the tests necessary to diagnose whatever I have. I would be happy to volunteer for a medical study for Abdominal Epilepsy or Migraines if it could lead to a diagnosis. I think this could help me to lead a more normal life, and possibly treatment for this condition. What is your advice for me, considering this has effected every aspect of my life, family, career and health.

doctor1 MD

During a session at the tattoo parlor i had a grand mal seizure where my eyes rolled into the back of my head and my leg muscles contracted and released twice. The whole episode lasted 20-30 secs. Immediately before I lost awareness my stomach felt empty and i felt light headed. I've had that feeling twice before over the last year and a half when I working out in the morning but did not have a loss of awareness or muscle control those times. I've had a headache for 3 days since and have had headaches 3-4 times a week for several weeks before it happened. The headaches are not severe, just a dull pain. Two uncles and my grand father had epilepsy but it was brought on by head trauma. Is it possible that it was a diabetic seizure since every time I have felt like that it during something that put stress on my body and I had little or nothing to eat? Or is it likely that it was epilepsy or something else? Should I hurry and get a appointment with my doctor?

doctor1 MD

hi sir, my son, 4 yrs old, is suffering from Infantile Spasms from the age of 5 months, he's been earlier adminstered by sabril, ACTH, topomax, ,keppra, but none did stop his seizures. lately i've heard about the ketogenic diet plan for seizure control. so, I would like to know about the treatment and the clinics, hospitals and doctors available in bangalore.

doctor1 MD

I have a mild Giddines ( head mild dull and like rotating a bit and feel like balance not working) . i was in touch with ENT .. looks all clear mostly from there end ( still under medication ) may i know should we contact Neurologist or Ortho Or...

doctor1 MD

sir i m taking 2mg clonazepam +400mg Quetipin plain+8mgRemitext. it's ok for me . My doctor's son add 600mg gabapinsr.Due to this Gabapin my hunger reduced and increasefatigue and pain in my body. My I stop gabapin? how and why?

doctor1 MD

I am prescribed alprazolam ( Xanax ) up to 2 mgs per day (never taken that much at once) yesterday was rough so I took .5 mg around noon another .5 around 4 and the last .5mg dose around 9 or 10 pm I woke up at 5 am with a sore throat so I took 1...